Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
162 Posts
Discussion Starter · #1 ·
Anyone on this? experiances, stories, side effects? ive been on it about 3 weeks, i did have REALLY bad nausea at the start, its begining to tail off now, but its still there..and for some strange reason since being on it, i cannot stand the sight of bread or sandwiches
, i used to get really bad cravings for milk, not so much now, but i still dnt feel my self, i was put on it because the docs thought it made my ibs worse, but when i started the pill (when it was the first day of my last period) 2 days after i finished i had a break thru bleed 2 days later!!!!!!!!!! usually id get very poorly before myperiod, then half way through begin to get better, now imthinking because imon microgynon im still on that high..and i havent come down yet? somedays i feel really blegh, ikky, meh, u name it im it lol (spesh when i have a REALLY late night) but otherdays im fine been fine all week, just feeling it today, but then again ive been shopping, wasnt asleep until 3am was up at 830...gahhhhhhhhhhh
 

·
Registered
Joined
·
18 Posts
i am on microgynon 30 and during my period week i get period pain but i also get really bloated and gassy! but i always have done! (makes it worse considering I already am rediculously gassy!) i dont have any other symptoms apart from these but if i take 2 months in a row my hormones dont kick in properly and i just carry on bleeding until i get my break. doc says thats normal.i dont get any strange cravings or dont feel moody or hate the site of something.maybe you should try a different pill? maybe go on the contraceptive injection? or the patch?
 

·
Registered
Joined
·
162 Posts
Discussion Starter · #4 ·
yeh i could try a diff one, is it a straight swap? i had some spotting few days ago and phantom cramps in that area
 

·
Registered
Joined
·
162 Posts
Discussion Starter · #5 ·
im thinking again its my pill, n not my ibs causing the nausea, because after all its tricking the body in thinking its pregnant and ive only been on this pill for 3 weeks n 3 days, and i was told when you start it, it starts your body off thinking that your 4-5 weeks pregnant, and usually thats when the nausea n sickness comes in. some days im totally off food and other days i crave certain foods, and some i cannot stand the sight of...sounds like typical pregnancy habits to me..and its funny because my mate is actually pregnant, 6 weeks gone and just started going through these symptoms
 

·
Registered
Joined
·
293 Posts
I was on Microgynon and came off them. I went on them because my periods came anywhere between 4 and 5 weeks and were very heavy and painful. All that Microgynon did was regulate my periods, still very painful and heavy periods and feeling very sick on them so I changed pill. Now on Loestrin 30 and so much better, periods later and only have pain on day one. Sister was worse, on Microgynon and spent 5 days of her period being sick, terrible IBS pains and not eating at all (had to take 3 days off work every month). She's now off the pill altogether and trying to see if her periods settle down.Microgynon is the first pill they give because it's the cheapest one but definately one of the worst for side effects.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top